Recognizability in Stochastic Monoids

Authors

  • A. Kalampakas Department of Production Engineering and Management, Democritus University of Thrace, 67100, Xanthi, Greece
  • O. Louscou-Bozapalidou Section of Mathematics and Informatics, Technical Institute of West Macedonia, 50100, Kozani, Greece
  • S. Spartalis Department of Production Engineering and Management, Democritus University of Thrace, 67100, Xanthi, Greece

Keywords:

recognizability, stochastic monoids, minimization

Abstract

Stochastic monoids and stochastic congruences are introduced and the syntactic stochastic monoid M L associated to a subset L of a stochastic monoid M is constructed. It is shown that M L is minimal among all stochastic epimorphisms h : M → M ′ whose kernel saturates L. The subset L is said to be stochastically recognizable whenever M L is finite. The so obtained class is closed under boolean operations and inverse morphisms.

References

I.P. Cabrera, P. Cordero, M. Ojeda-Aciego, Non-deterministic Algebraic Structures for Soft Computing, Advances in Computational ntelligence, Lecture Notes in Computer Science 6692(2011) 437-444.

J. S. Golan, Semirings of Formal Series over Hypermonoids: Some Interesting Cases, Kyungpook Math. J. 36(1996) 107-111.

A. Kalampakas and O. Louskou-Bozapalidou, Syntactic Nondeterministic Monoids, submitted in Pure Mathematics and Applications.

O. Louskou-Bozapalidou, Stochastic Monoids, Applied Mathematical Sciences 3(2007) 443-446.

Downloads

Published

2014-06-30

Issue

Section

Volume 26-2014